Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Super-rigid families of strongly Blackwell spaces


Author: Manfred Droste
Journal: Proc. Amer. Math. Soc. 103 (1988), 803-808
MSC: Primary 28A20; Secondary 28A05, 54C05, 60A99
MathSciNet review: 947662
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a complete subfield $ F$ of $ P({\mathbf{R}})$, isomorphic to $ P({\mathbf{R}})$, of pairwise non-Borel-isomorphic rigid strong Blackwell subsets of $ {\mathbf{R}}$ such that there are only 'very few' measurable functions between any two members of $ F$. As a consequence, we obtain large chains and antichains of non-isomorphic rigid strong Blackwell subsets of $ {\mathbf{R}}$. Also, there is a collection of continuously many dense subsets of $ {\mathbf{R}}$ such that any two of them differ only by two elements, but none of them is a continuous image of any other.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A20, 28A05, 54C05, 60A99

Retrieve articles in all journals with MSC: 28A20, 28A05, 54C05, 60A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0947662-2
PII: S 0002-9939(1988)0947662-2
Keywords: Blackwell space, strong Blackwell space, rigid Borel space, separable space, measurable function
Article copyright: © Copyright 1988 American Mathematical Society